Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Selection theorems and invariance of Borel pointclasses


Authors: Sreela Bhattacharya and S. M. Srivastava
Journal: Proc. Amer. Math. Soc. 97 (1986), 707-711
MSC: Primary 54C65; Secondary 03E15
DOI: https://doi.org/10.1090/S0002-9939-1986-0845992-4
MathSciNet review: 845992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize some known selection theorems and give simple proofs of results on the invariance of Borel pointclasses obtained by Saint-Raymond, Jayne and Rogers, and Kunen and Miller.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 03E15

Retrieve articles in all journals with MSC: 54C65, 03E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0845992-4
Keywords: Set-valued maps, measurable selections, Borel sets
Article copyright: © Copyright 1986 American Mathematical Society